# SDR AALA970817

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 2213 - AFTER TAKEOFF ORD DURING CLIMB-OUT, NOSE LANDING GEAR RED LIGHT ILLUMINATED INTERMITTENTLY WITH LANDING GEAR RETRACTED AND GEAR HANDLE IN UP POSITION.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO DFW, LANDING WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR UPLOCK PROXIMITY SENSOR.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
